Maca, Vitex and B6 - Could any of these cause bleeding?
I've been on Vitex for 6 months which caused a heavy bleed initially but since then seems to have regulated my cycle but I was still suffering pre AF spotting. Last month I started on B50 complex and had an almost text book 29 day cycle with no spotting!! This cycle I added maca which I had taken before but it had run out so started again around mid cycle after a break of a few weeks. I started spotting on CD14 which I hoped was OV spotting. This continued for a week and then changed into full blown and VERY heavy AF style bleeding on CD21. I have stopped taking all of the above for the last two days and the bleeding seems to be subsiding. Has anyone had any experience of mid cycle bleeding being caused by any of these supplements? My DH thinks I should stop all the supplements and leave it to nature but I am concerned about stopping them if they are getting into the system and doing some good as I don't want to put myself back to square one. Help please!!!
I've not had any of the symptoms you seem to be having here and I know men are men over these things but I'd be inclined to agree with your DH as mine kind of said the same thing!! When told my Dr what I was taking i.e. all the pre concep multi vits (which btw were costing me over £70 for a 3 month supply) she said no need! You have a healthy diet, you're strong, all bloods are okay so just take the folic acid that's all you need. Must admit I umm'd and ahhh'd but when I finished my last lot of vits (Jan) I've not taken them since and I can't say I feel any different to when I was taking them!!
Just wanted to add I was taking a similar vits and sups as you, which caused me heavy bleeds, early bleeds, and even late bleeds, so my oh told me to stop, so I did, my cycle is now going from 28-29 days to 30-33 days now last couple of months, its amazing how these things can change a monthly just by taking them, I found vit b6 made me flood.
No heavy bleeding on Vitex. However, after taking 800mg of Vitex daily for approximately a month, my blood pressure skyrocketed. I've never had an issue with my blood pressure prior to taking vitex. My multivitamin includes the B complex and does not have any adverse effects. I have no experience with Maca, and due to the reaction with taking Vitex I will not take any more supplements other than a multivitamin and folic acid.
Any opinions, advice, statements or other information expressed or made available on BabyandBump.Momtastic.com by users or third parties, including but not limited to bloggers, are solely those of the respective user or other third party. They do not reflect the opinions of BabyandBump.Momtastic.com and they have not been reviewed by a physician, psychologist or parenting expert or any member of the BabyandBump.Momtastic.com staff for accuracy, balance or objectivity. Content and other information presented on BabyandBump.Momtastic.com are not a substitute for professional medical or mental health advice, counseling, diagnosis, or treatment. Never delay or disregard seeking professional medical or mental health advice from your physician or other qualified health provider because of something you have read on BabyandBump.Momtastic.com. BabyandBump.Momtastic.com does not endorse any opinion, advice, statement, product, service or treatment made available on the website. If you think you have a medical emergency, call your doctor or emergency services immediately.